Hello I'm 23 Years old. My bf and I decide it to have sex for the first time (both virgins). We protect ourselves by him wearing a condom and I me drink the plan b pill after. I was bleeding not That much which seems to be normal but today is a week from when we had sex for the first time and I woke up with dark/red blood. (I had my period a week before we had sex, basically 4 days after my period we had sex) I don't understand why I'm having more blood coming out. Is it because of the pill or it's normal please help!!! Any advice will be welcome
This forum is for discussing sexual and relationship issues. No one can tell you why you're bleeding without a proper exam. I suggest you see your gynecologist or go to your local women's clinic. Or you can ask your question in the gynecology expert forum at:
Plan b is only for emergencies, not for taking frequently, it could be possible that the bleeding is from him popping your cherry but if it persists, you might wanna get it checked out. It shouldn't continue.
Whatever you do, do not take plan B as a regular contraceptive. It is for emergencies only. It has a huge amount of hormes in it and my Dr said it should only be taken 1 -2 times a year. I'd suggest that you go and see your Dr and ask about the bleeding and then ask for a form of contraceptive, such as the pill.
Hello, I'm sorry I post it here. I'm new to this site. Also, yes we were aware I can only use plan b pill maybe twice a year and that is not a birth control. We both agree that I should take it since it was our first time. Even tho we did research, we were still in a way nervous. I'm getting the birth control that fits to my body. Thank you so much for answering, I really apreciate it!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.